# SDR GTIA040116

- Difficulty date: January 10, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CAPTAINS AND F/O'S ESCAPE LINES DETERIORATED.  REMOVED AND REPLACED CAPTAINS AND F/O'S ESCAPE LINES.  (M)
